# SDR P5CA2018080760176

- Difficulty date: August 4, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 78,969 hours, 20,804 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 6240665
- Part serial: 020C4092
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT FWD WINDOW WARNING ILLUMINATED AFTER LANDING.  COMPLIED WITH AP-14378,  CHECKED RESISTANCE AT D2898B PINS 4 AND 5.   10.5 OHMS. CHECKED RESISTANCE AT D2898A PINS 19 AND 20.  318 OHMS AT 80 DEG F.  REPLACED THE WINDOW CONTROLLER M192 IAW  AMM 30-41-01. OPS CHECKED GOOD IAW AMM 30-41-00.
